Alert archive / Alabama / Gale Warnings in 2010
Gale Warning 5, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Dec 25, 2010, 2:42 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2010, 2:42 PM CST (20:42 UTC)
- Expired
- Dec 26, 2010, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
566 WHUS74 KMOB 252042 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 242 PM CST SAT DEC 25 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM CST SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE NORTHEAST GULF INTO THE WESTERN ATLANTIC THROUGH SUNDAY WHILE STRONG HIGH PRESSURE BUILDS FROM THE PLAINS INTO THE REGION. STRONG NORTHERLY WINDS WILL CONTINUE OVER THE MARINE AREA THROUGH SUNDAY THEN GRADUALLY DECREASE ALONG WITH SUBSIDING SEAS SUNDAY NIGHT INTO MONDAY. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH TONIGHT. GMZ630-650-655-260445- /O.UPG.KMOB.SC.Y.0055.000000T0000Z-101227T0000Z/ /O.NEW.KMOB.GL.W.0005.101225T2042Z-101226T1200Z/ /O.NEW.KMOB.SC.Y.0056.101226T1200Z-101227T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 242 PM CST SAT DEC 25 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. * WINDS: STRONG NORTHERLY WINDS WILL INCREASE TO 25 TO 30 KNOTS THIS AFTERNOON INTO TONIGHT WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO MONDAY. * SEAS: SEAS WILL BUILD TO 5 TO 7 FEET BY TONIGHT AND PERSIST THROUGH SUNDAY THEN SUBSIDE TO 2 TO 4 FEET SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-260445- /O.UPG.KMOB.SC.Y.0055.000000T0000Z-101227T0000Z/ /O.NEW.KMOB.GL.W.0005.101225T2042Z-101226T1200Z/ /O.NEW.KMOB.SC.Y.0056.101226T1200Z-101227T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 242 PM CST SAT DEC 25 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY. * WINDS: STRONG NORTHERLY WINDS WILL INCREASE TO 25 TO 30 KNOTS THIS AFTERNOON INTO TONIGHT WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO MONDAY. * SEAS: SEAS WILL BUILD UP TO 10 FEET BY TONIGHT. SEAS ARE EXPECTED TO REMAIN AT OR ABOVE 7 FEET THROUGH LATE SUNDAY NIGHT THEN SUBSIDE TO 2 TO 3 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
461 WHUS74 KMOB 260314 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 914 PM CST SAT DEC 25 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM CST SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE NORTHEAST GULF INTO THE WESTERN ATLANTIC THROUGH SUNDAY WHILE STRONG HIGH PRESSURE BUILDS FROM THE PLAINS INTO THE REGION. STRONG NORTHERLY WINDS WILL CONTINUE OVER THE MARINE AREA THROUGH SUNDAY THEN GRADUALLY DECREASE ALONG WITH SUBSIDING SEAS SUNDAY NIGHT INTO MONDAY. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH TONIGHT. GMZ630-650-655-261130- /O.CON.KMOB.GL.W.0005.000000T0000Z-101226T1200Z/ /O.CON.KMOB.SC.Y.0056.101226T1200Z-101227T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 914 PM CST SAT DEC 25 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. * WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE WILL CONTINUE THROUGH SUNDAY MORNING. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO MONDAY. * SEAS: SEAS WILL BUILD TO 5 TO 7 FEET BY TONIGHT AND PERSIST THROUGH SUNDAY THEN SUBSIDE TO 2 TO 4 FEET SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-261130- /O.CON.KMOB.GL.W.0005.000000T0000Z-101226T1200Z/ /O.CON.KMOB.SC.Y.0056.101226T1200Z-101227T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 914 PM CST SAT DEC 25 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY. * WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE WILL CONTINUE THROUGH SUNDAY MORNING BEFORE GRADUALLY DECREASING SUNDAY NIGHT INTO MONDAY. * SEAS: SEAS WILL BUILD UP TO 10 FEET BY TONIGHT. SEAS ARE EXPECTED TO REMAIN AT OR ABOVE 7 FEET THROUGH LATE SUNDAY NIGHT THEN SUBSIDE TO 2 TO 3 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
402 WHUS74 KMOB 260930 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 330 AM CST SUN DEC 26 2010 ...GALE WARNING EXTENDED THROUGH NOON TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY THROUGH SUNDAY NIGHT... .STRONG SURFACE HIGH PRESSURE BUILDS IN FROM THE PLAINS INTO THE REGION TODAY. STRONG NORTHERLY WINDS WILL CONTINUE OVER THE MARINE AREA THROUGH SUNDAY THEN GRADUALLY DECREASE ALONG WITH SUBSIDING SEAS SUNDAY NIGHT INTO MONDAY. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH TONIGHT. A LIGHT EASTERLY FLOW DEVELOPS ON TUESDAY THEN BECOMES SOUTHERLY ON WEDNESDAY AS HIGH PRESSURE MOVES EAST OF THE AREA. THE ONSHORE FLOW BECOMES MODERATE TO STRONG ON THURSDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS THE PLAINS. GMZ630-650-655-261830- /O.EXT.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/ /O.EXT.KMOB.SC.Y.0056.101226T1800Z-101227T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 330 AM CST SUN DEC 26 2010 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. * WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE THROUGH MOST OF SUNDAY MORNING. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO MONDAY. * SEAS: SEAS HAVE ALREADY BUILT UP TO 5 FEET NEAR SHORE AND UP TO 10 FEET AT 60 NM. HIGH SEAS WILL PERSIST THROUGH MOST OF TODAY AND THEN SUBSIDE TO 2 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-261830- /O.EXT.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/ /O.EXT.KMOB.SC.Y.0056.101226T1800Z-101227T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 AM CST SUN DEC 26 2010 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY. * WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE THROUGH MOST OF SUNDAY MORNING. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO MONDAY. * SEAS: SEAS HAVE BUILT UP TO 10 FEET. SEAS ARE EXPECTED TO REMAIN AT OR ABOVE 7 FEET THROUGH LATE SUNDAY NIGHT THEN SUBSIDE TO 3 TO 4 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
191 WHUS74 KMOB 261530 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 930 AM CST SUN DEC 26 2010 ...GALE WARNING EXTENDED THROUGH NOON TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY THROUGH SUNDAY NIGHT... .STRONG SURFACE HIGH PRESSURE BUILDS IN FROM THE PLAINS INTO THE REGION TODAY. STRONG NORTHERLY WINDS WILL CONTINUE OVER THE MARINE AREA THROUGH SUNDAY THEN GRADUALLY DECREASE ALONG WITH SUBSIDING SEAS SUNDAY NIGHT INTO MONDAY. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH TONIGHT. A LIGHT EASTERLY FLOW DEVELOPS ON TUESDAY THEN BECOMES SOUTHERLY ON WEDNESDAY AS HIGH PRESSURE MOVES EAST OF THE AREA. THE ONSHORE FLOW BECOMES MODERATE TO STRONG ON THURSDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS THE PLAINS. GMZ630-650-655-262330- /O.CON.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/ /O.CON.KMOB.SC.Y.0056.101226T1800Z-101227T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 930 AM CST SUN DEC 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE THROUGH MOST OF SUNDAY MORNING. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO MONDAY. * SEAS: SEAS HAVE ALREADY BUILT UP TO 5 FEET NEAR SHORE AND UP TO 10 FEET AT 60 NM. HIGH SEAS WILL PERSIST THROUGH MOST OF TODAY AND THEN SUBSIDE TO 2 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-262330- /O.CON.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/ /O.CON.KMOB.SC.Y.0056.101226T1800Z-101227T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 930 AM CST SUN DEC 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE THROUGH MOST OF SUNDAY MORNING. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO MONDAY. * SEAS: SEAS HAVE BUILT UP TO 10 FEET. SEAS ARE EXPECTED TO REMAIN AT OR ABOVE 7 FEET THROUGH LATE SUNDAY NIGHT THEN SUBSIDE TO 3 TO 4 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
181 WHUS74 KMOB 261821 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1221 PM CST SUN DEC 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY THROUGH SUNDAY NIGHT... .STRONG SURFACE HIGH PRESSURE BUILDS IN FROM THE PLAINS INTO THE REGION TODAY. STRONG NORTHERLY WINDS WILL CONTINUE OVER THE MARINE AREA THROUGH SUNDAY THEN GRADUALLY DECREASE ALONG WITH SUBSIDING SEAS SUNDAY NIGHT INTO MONDAY. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED THROUGH TONIGHT. A LIGHT EASTERLY FLOW DEVELOPS ON TUESDAY THEN BECOMES SOUTHERLY ON WEDNESDAY AS HIGH PRESSURE MOVES EAST OF THE AREA. THE ONSHORE FLOW BECOMES MODERATE TO STRONG ON THURSDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS THE PLAINS. GMZ630-650-655-270230- /O.EXP.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/ /O.CON.KMOB.SC.Y.0056.000000T0000Z-101227T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1221 PM CST SUN DEC 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: STRONG NORTHERLY WINDS AROUND 25 KNOTS WITH FREQUENT GUSTS TO AROUND 30 KNOTS WILL CONTINUE TO SLOWLY SUBSIDE THROUGH THE AFTERNOON INTO MONDAY. * SEAS: SEAS HAVE ALREADY BUILT UP TO 5 FEET NEAR SHORE AND UP TO 10 FEET AT 60 NM. HIGH SEAS WILL PERSIST THROUGH MOST OF TODAY AND THEN SUBSIDE TO 2 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-270230- /O.EXP.KMOB.GL.W.0005.000000T0000Z-101226T1800Z/ /O.CON.KMOB.SC.Y.0056.000000T0000Z-101227T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1221 PM CST SUN DEC 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: STRONG NORTHERLY WINDS AROUND 25 KNOTS WITH FREQUENT GUSTS TO AROUND 30 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON. THE STRONG OFFSHORE FLOW WILL GRADUALLY SUBSIDE TONIGHT INTO MONDAY. * SEAS: SEAS HAVE BUILT UP TO 10 FEET. SEAS ARE EXPECTED TO REMAIN AT OR ABOVE 7 FEET THROUGH LATE SUNDAY NIGHT THEN SUBSIDE TO 3 TO 4 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Dec 25, 11:47 AM CST, 2 hours 55 minutes earlier.
Area forecast discussion, Dec 25, 11:47 AM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1147 AM CST SAT DEC 25 2010
.AVIATION (18Z ISSUANCE)...SIMILAR THINKING WITH THIS ISSUANCE WITH
LOW END MVFR CEILINGS AT MOB/BFM LOWERING TO IFR CEILINGS BY 20Z
WITH DRIZZLE. THE CEILINGS GRADUALLY RISE OVERNIGHT...INTO MVFR
RANGE BY 00Z...THEN BECOMING SCATTERED LATE TONIGHT NEAR 10Z.
TIMING AT PNS WILL BE SIMILAR BUT DELAYED BY 1-2 HOURS. WILL HAVE
GUSTY NORTHERLY WINDS AT 13-15 KNOTS PREVAILING FOR MUCH OF THE
PERIOD. /29
&&
** PREVIOUS DISCUSSION **
.SHORT TERM (TODAY AND TONIGHT)...UPPER LOW CURRENTLY CENTERED JUST
SOUTH OF SHREVEPORT WILL CONTINUE MOVING EAST ACROSS MISSISSIPPI AND
ALABAMA TODAY. AN ASSOCIATED SURFACE AREA OF LOW PRESSURE DEEPENING
NEAR GRAND ISLE LOUISIANA IS EXPECTED TO CONTINUE TRACKING EAST
THROUGH THE DAY...PASSING ABOUT 60 MILES OFF THE ALABAMA AND
NORTHWEST FLORIDA GULF COASTS THROUGH TONIGHT. FOR MOST OF OUR
AREA...THIS PATTERN WILL RESULT IN A COLD RAIN ALONG AND NORTH OF
THE ASSOCIATED WARM FRONT (CURRENTLY LOCATED JUST OFFSHORE OF THE
COAST). BY THE TIME THE LOW PASSES SOUTHEAST OF DESTIN...THE COLD
AIR TO THE NORTHWEST WILL ADVECT INTO THE BACK EDGE OF THE DEEP
MOISTURE...ALLOWING FOR A FEW SNOW FLURRIES TO MIX IN WITH THE RAIN
IN THE LATE AFTERNOON AND VERY EARLY EVENING FOR AREAS ALONG AND
NORTH OF U.S. HIGHWAY 84. WE DON'T EXPECT ACCUMULATIONS OF SNOW
THIS FAR SOUTH...THAT WILL MORE LIKELY HAPPEN FARTHER NORTH IN
CENTRAL/NORTHERN MISSISSIPPI AND ALABAMA CLOSER TO THE REGION OF
DEEP LAYER LIFT CLOSER TO THE UPPER LEVEL LOW. FARTHER SOUTH...MOST
OF ANY THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN OFFSHORE TODAY
CLOSER TO THE DEEPER THERMAL INSTABILITY. AS THE LOW PASSES TO THE
SOUTHEAST...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH IN THE
TIGHTENING PRESSURE GRADIENT...AND WE WILL TAP THE COLD AIR TO THE
NORTH AS WE HEAD INTO THE LATE AFTERNOON HOURS. WE MAY EVEN NEED A
WIND ADVISORY FOR THE NEAR-SHORE AREAS BY EARLY THIS EVENING FOR
WINDS 20 TO 35 MPH AND GUSTY (DAYSHIFT WILL TAKE A CLOSER LOOK AT
THAT POTENTIAL). LOWS TONIGHT WILL DROP INTO THE MIDDLE AND UPPER
20S FOR MOST AREAS NORTH OF THE COAST. 05/JG
.LONG TERM (SUNDAY THROUGH FRIDAY)...RAPID CLEARING BEHIND THE
EXITING LOW WITH POP AND CLOUDS DECREASING RAPIDLY SUNDAY. EXPECTING
A BRISK WINDY DAY SUNDAY WITH WIND ADVISORY CONDITIONS LIKELY. WE
ARE PONDERING THIS AT THE MOMENT. TEMPERATURE BARELY MAKING IT TO
THE MID 40S SUNDAY WITH MONDAY MORNING MINIMA IN THE UPPER TEENS TO
NEAR 20 IN THE FAR NORTHWEST GENERALLY NORTH AND WEST OF A LINE FROM
HATTIESBURG MISSISSIPPI TO CLARKE TO THOMASVILLE ALABAMA. ON TUESDAY
MORNING EXPECTING MID AND UPPER TEENS TO NEAR 20 NORTH OF THAT SAME
LINE BUT EXTENDING THE LINE EAST TO MONROEVILLE TO ANDALUSIA. LOWER
TO MID 20S ELSEWHERE ABOVE I-10...AND MID AND UPPER 20S ALONG THE
BEACH. ALL OF THIS HAS BEEN A RECENT TREND IN DECLINING MINIMA IN
THE MOS OUTPUT AND SEEMS TO HAPPEN OFTEN AHEAD OF A COLD AIR
OUTBREAK.
COOL TUESDAY WITH A QUICK WARMING TREND WEDNESDAY ON THE HEELS OF
THE GULF RE-OPENING. HIGHS IN THE UPPER 60S TO LOW 70S THURSDAY AND
FRIDAY. ANOTHER CHANCE OF RAIN WITH ANOTHER UPPER TROUGH APPROACHING
THE SECOND HALF OF THE WEEK. ECMWF AND GFS ARE STILL IN DISAGREEMENT
ON HOW IT WILL LOOK AFTER MIDWEEK SO IT IS LIKELY CHANGES WILL BE
MADE TO THE EXTENDED PERIOD FOR NEW YEAR'S EVE AND NEW YEAR'S
WEEKEND. IT SHOULD BE NOTED THAT...AT THE THE MOMENT...THE END OF
THE WEEK THE GFS PRESENTS THE POSSIBILITY OF AN EASTWARD MOVING
NEGATIVELY TILTED 500 MB TROUGH WHICH IS BEING CALCULATED AT TAU 144
HR TO 168 HR IN THE LOWER GREAT LAKES REGION. DEEP TROPOPAUSE
FOLDING IS BEING INDICATED EXTENDING TO THIS REGION...SIGNALING A
MAJOR EXCHANGE OF AIR BETWEEN THE TROPOSPHERE AND STRATOSPHERE. IT
SHOULD BE AN INTERESTING WEEK OF MODEL WATCHING AS THIS EVENT
UNFOLDS AND TURNS OUT. SO FAR IT HAS BEEN INDICATED OVER THE LAST
TWO RUNS...SO WE'LL SEE. 77/BD
&&
.MARINE...WE ADJUSTED THE SMALL CRAFT ADVISORY TO BEGIN AT NOON
TODAY GIVEN SLIGHTLY FASTER TRACK OF THE LOW...AND WINDS EXPECTED TO
SWITCH TO THE NORTHWEST AT 30 KNOTS IN THE EARLY TO MID AFTERNOON
HOURS. WE BROUGHT SEAS UP TO 10 FEET WELL OFFSHORE TONIGHT GIVEN
MODEL CONSENSUS ON WINDS 30 KNOTS AND GUSTY. THERE IS THE POTENTIAL
THAT WE MAY EVENTUALLY NEED TO HOIST A GALE WARNING IF THE WINDS
INCREASE MUCH BEYOND OUR CURRENT PROJECTIONS. FOR NOW WE WILL HOLD
OFF ON THE GALE WARNING...BUT WILL RE-ADDRESS THE NEED FOR A GALE
WARNING ON THE 930 AM UPDATE PACKAGE. 05/JG
&&
PRELIMINARY POINT TEMPS/POPS...
MOBILE 52 28 45 23 / 90 10 00 00
PENSACOLA 55 32 45 26 / 90 20 00 00
DESTIN 56 34 47 27 / 90 30 00 00
EVERGREEN 50 26 42 21 / 80 20 00 00
WAYNESBORO 45 26 44 19 / 80 10 00 00
CAMDEN 45 26 40 20 / 80 20 00 00
CRESTVIEW 54 30 44 22 / 90 30 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&
77/05Hazardous weather outlook, Dec 25, 2:14 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 214 PM CST SAT DEC 25 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-261230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 214 PM CST SAT DEC 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH SUNDAY MORNING... A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE NORTHEAST GULF AND INTO THE WESTERN ATLANTIC THROUGH SUNDAY MORNING WHILE A COLD DOME OF HIGH PRESSURE BUILDS INTO THE REGION FROM THE PLAINS. THE LOW PRESSURE SYSTEM WILL BRING A FEW PATCHES OF LIGHT RAIN TO THE AREA DURING THE REMAINDER OF THE AFTERNOON AND EVENING HOURS...POSSIBLY MIXED WITH LIGHT SLEET OR LIGHT SNOW OVER INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWESTERN ALABAMA OR GENERALLY ALONG AND NORTH OF U.S. HIGHWAY 84. ALTHOUGH NO ACCUMULATION IS EXPECTED...PERSONS LIVING ALONG AND NORTH OF HIGHWAY 84 WILL NEED TO MONITOR FOR POTENTIAL ISOLATED SLICK SPOTS ON BRIDGES AND OVERPASSES LATE TONIGHT AS TEMPERATURES DROP INTO THE MIDDLE TWENTIES FREEZING ANY RESIDUAL STANDING WATER. A WIND ADVISORY IS IN EFFECT FOR THE COASTAL PORTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO BRISK NORTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS. STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WILL OCCUR OVER THE MARINE AREA...WITH FREQUENT GUSTS TO GALE FORCE EXPECTED MAINLY THROUGH TONIGHT. A GALE WARNING IS IN EFFECT THROUGH TONIGHT FOLLOWED BY A SMALL CRAFT ADVISORY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY AFTERNOON THROUGH SATURDAY... STRONG NORTHERLY WINDS OVER THE MARINE AREA WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT UNTIL THE OFFSHORE FLOW SUBSIDES SUNDAY NIGHT INTO MONDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL MID SUNDAY AFTERNOON FOR THE COASTAL PORTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE UNTIL THE BRISK NORTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS SUBSIDE. AS THE COLD DOME OF HIGH PRESSURE SETTLES OVER THE REGION...A HARD FREEZE WATCH MAY BE ISSUED FOR THE INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA FOR MONDAY MORNING AND POSSIBLY TUESDAY MORNING AS WELL AS FORECAST MINIMUM TEMPERATURES FALL INTO THE LOWER 20S. STAY TUNED FOR LATER UPDATES AND THE POSSIBLE ISSUANCE OF A HARD FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 1:43 PM CST | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 26 hr |
| Dec 25, 2:42 PM CST | Small Craft Advisory | MOB | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.